Convergence faible avec indices aléatoires
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 12 (1976) no. 4, pp. 391-399.
@article{AIHPB_1976__12_4_391_0,
     author = {Fischler, Roger},
     title = {Convergence faible avec indices al\'eatoires},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {391--399},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {4},
     year = {1976},
     mrnumber = {431345},
     zbl = {0362.60023},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1976__12_4_391_0/}
}
TY  - JOUR
AU  - Fischler, Roger
TI  - Convergence faible avec indices aléatoires
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1976
SP  - 391
EP  - 399
VL  - 12
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1976__12_4_391_0/
LA  - fr
ID  - AIHPB_1976__12_4_391_0
ER  - 
%0 Journal Article
%A Fischler, Roger
%T Convergence faible avec indices aléatoires
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1976
%P 391-399
%V 12
%N 4
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1976__12_4_391_0/
%G fr
%F AIHPB_1976__12_4_391_0
Fischler, Roger. Convergence faible avec indices aléatoires. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 12 (1976) no. 4, pp. 391-399. http://www.numdam.org/item/AIHPB_1976__12_4_391_0/

[1] F.J. Anscombe, Large-sample theory of sequential estimation. Proc. Cambridge Philos. Soc., t. 48, 1952, p. 600-607. | MR | Zbl

[2] P. Billingsley, Limit theorems for randomly selected partiel sums. Ann. Math. Stat., t. 33, 1962, p. 85-92. | MR | Zbl

[3] P. Billingsley, Convergence of Probability Measures. Wiley, 1968. | MR | Zbl

[4] M. Csörgö, R. Fischler and P. Revesz, Random limit theorems via strong invariance principles. Carleton University, Mathematics Department, Publication.

[5] M. Csörgö and R. Fischler, Departure from Independence, the strong law, standard and random-sum central limit theorems. Acta Math. Acad. Sci. Hung., t. 21, 1970, p. 105-114. | MR | Zbl

[6] M. Csörgö and R. Fischler, On mixing and the central limit theorem. Tohoku Math. J., t. 23, 1971, p. 139-145. | MR | Zbl

[7] M. Csörgö and S. Csorgo, On weak convergence of randomly selected partiel sums. Acta Sci. Math. Segediensis, t. 34, 1973, p. 53-60. | MR | Zbl

[8] M. Csörgö and R. Fischler, Some examples and results in the theory of mixing and random-sum central limit theorems. Periodica Mathematica Hungarica, t. 3, 1973, p. 41-57. | MR | Zbl

[9] W. Döblin, Sur deux problèmes de M. Kolmogoroff concernant les chaînes dénombrables. Bull. Soc. Math. France, t. 66, 1938, p. 210-220. | Numdam | MR | Zbl

[10] W. Döblin, Éléments d'une théorie générale des chaînes simples constant de Markov. Ann. Sci. École Normale Sup., t. 57 (3), 1940, p. 61-111. | Numdam | MR | Zbl

[11] W. Feller, An Introduction to the Theory of Probability and its Applications, Vol. 2, Wiley, 1966. | MR | Zbl

[12] P. Fernandez, A weak convergence theorem for random sums of independent random variables. Ann. Math. Stat., t. 41, 1970, p. 710-712. | MR | Zbl

[13] R. Fischler, Decomposition and composition of mixing sequences. J. Math. Anal. and App., t. 21, 1968, p. 389-395. | MR | Zbl

[14] R. Fischler, Suites de bi-probabilités stables. Annales de la Faculté des Sciences de l'Université de Clermont, n° 43, 1970, p. 159-167. | Numdam | MR | Zbl

[15] R. Fischler, Stable sequences of random variables and the weak convergence of the associated empirical measures. Sankhya, Series A, t. 33, 1971, p. 67-72. | MR | Zbl

[16] R. Fischler, Quelques théorèmes limites du calcul des probabilités dont la valeur limite dépend d'une variable aléatoire. Ann. Inst. Henri Poincaré (B), t. 9, 1973, p. 345-349. | Numdam | MR | Zbl

[17] D. Friedman, Brownian Motion and Diffusion. Holden-Day, 1971. | Zbl

[18] S. Guiasu, Asymptotic distribution for stochastic processes with random discrete time. Trans. 4th Prague Conf. on Information Theory, Statistical Decision Functions, Random Processes, Publishing House of the Czech. Acad. Sci., 1967, p. 307-321. | MR

[19] S. Guiasu, Contributii la studiul reportitiei limita a proceselor stocastice au timp discret aleator. Studii Si Cercetari Matematice.

[20] S. Guiasu, On the asymptotic distribution of the sequences of randcm variables with random indices. Ann. Math. Stat., t. 42, 1971, p. 2018-2028. | MR | Zbl

[21] J. Lamperti, On extreme order statistics. Ann. Math. Stat., t. 35, 1964, p. 1726-1737. | MR | Zbl

[22] D. Mccleish, Dependent central limit theorems and invariance principles. Ph. D. Thesis, McGill University, 1972.

[23] J. Mogyoródi, On limiting distributions for sums of a random number of independent random variables. Publications of the Math. Inst. Hung. Acad. Sci., t. 6 A, 1961, p. 365-371. | MR | Zbl

[24] J. Mogyoródi, Limit distributions for sequences of random variables with random indices. Trans. 4th Prague Conf. on Information Theory, Statistical Decision Functions, Random Processes, Prague, 1967, p. 463-470. | MR

[25] J. Mogyoródi, A remark on stable sequences of random variables and a limit distribution theorem for a random sum of independent random variables. Acta Math. Acad. Sci. Hung., t. 17, 1966, p. 401-409. | MR | Zbl

[26] A. Rényi, On stable sequences of events. Sankyha, t. 25 A, 1963, p. 293-302. | MR | Zbl

[27] A. Rényi, Foundations of Probability. Holden-Day, 1970. | MR | Zbl

[28] S. Resnick, Weak convergence to extremal processes. Stanford University, Dept of Statistics, Technical Report n° 49, 1973.

[29] W. Richter, Ein zentraler Grenzwertsats für das Maximum einer zufalligen Anzahle unabhängiger Zufallsgrossen. Wissenschaftliche Zeitschrift der Technischen Universität Dresden, t. 13, 1964, Heft 5, p. 1343-1346. | MR | Zbl

[30] W. Richter, Limit theorems for sequences of random variables with sequences of random indices. Theory of Prob. and App., t. 10, 1965, p. 74-84. | Zbl

[31] W. Richter, Übertragung von Grenzaussagen für folgen zufalliger Elemente auf Folgen mit zufalligen Indizes. Math. Nachrichten, t. 29, 1965, p. 347-365. | MR | Zbl

[32] W. Richter, Das null-ein Gesetzt und ein Grenzwertsats für zufallige Elemente mit diskreter zufalliger Zeit. Wissenschaftliche Zeitschrift der Technischen Universität Dresden, t. 14, 1965, Heft 3, p. 497-504. | MR | Zbl

[33] R. Salem and A. Zygmund, On lacunary trigonometric series I. Proc. Nat. Acad. Sci. U. S. A., t. 33, 1947, p. 333-338. | MR | Zbl

[34] J.C. Smith, On the asymptotic distribution of the sums of Rademacher functions. Bull. Amer. Math. Soc., t. 51, 1945, p. 941-944. | MR | Zbl

[35] M. Sreehari, An invariance principle for random partial sums. Sankyha, t. 30 A, 1968, p. 433-442. | Zbl

[36] L. Sucheston, On mixing and the 0 - 1 law. J. Math. App. Anal., t. 6, 1963, p. 447-456. | MR | Zbl

[37] D. Szasz, Limit theorems for the distributions of the sums of a random number of random variables. A paraître.

[38] S. Takahashi, On the central limit theorem. Tohoku Math. J., t. 3, 1951, p. 316-321. | MR | Zbl

[39] S. Takahashi, On the asymptotic distribution of the sum of independent random variables. Proc. Japan Acad., t. 27, 1951, p. 393-400. | MR | Zbl